Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Multivitamins and Atripla
Feb 19, 2011

HI Nelson, thanks for your time. I just started with Atripla. Side effects are going away (I think), just some dizziness after I take it. Is dizziness going away completely? and Should I keep taking Centrum, green tea & mangosteen and Omega 3 campsules? or do they interfere with Atripla? thank you very much

Response from Mr. Vergel

The side effects get better for most people, so be patient. We have no interaction data of HIV meds and Mangosteen, so do not take it with your meds (take it 4 hours or more after)

Everything else should be ok. The green tea may even help during the day to give you energy while you are adjusting to the Atripla.

Nelson



Previous
Carga Viral
Next
Diet and loosing muscle mass

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement